# SDR SWIA202054504

- Difficulty date: November 15, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL23373
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621 PRESSURE BULKHEAD HAS TWO BROKEN ISOLATORS.  1 RBL 27 BOTTOM, 1 RBL 45 BOTTOM.  C-CHECK RO 12/04/2020.  REMOVED TWO EACH DAMAGED ISOLATOR MOUNTS INSTALL NEW, IAW CRJ200 SRM.
